Skip to Main Content

Shop by category

  • Health & Beauty
    • Non-Prescription Remedies
      • Allergy & Sinus

Shop by Price

Shop by Brand

Allergy & Sinus

Showing results 1 – 15 of 15.

Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up. Children's Claritin® Grape Chewables, 50 Tablets $6 OFF

Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up.



Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg. Kirkland Signature™ Aller-Tec D 12 Hour, 24 Extended Release Tablets

Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg.


Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml. Neilmed® SINUS RINSE™

Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml.



Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each Benadryl® Allergy Ultra Tabs, 144 Count

Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each


Loratadine 10 mg, Non-Drowsy, 24 Hour Allergy Relief, No Water Needed, Melts in Your Mouth. Claritin® RediTabs® 10 mg, 60 Tablets $6 OFF

Loratadine 10 mg, Non-Drowsy, 24 Hour Allergy Relief, No Water Needed, Melts in Your Mouth.


One Bottle of 25 and One Bottle of 40 Zyrtec® Allergy 10mg, 65 Liquid Gels $6 OFF

One Bottle of 25 and One Bottle of 40


Loratidine 10 mg, Non-Drowsy*, 24 Hour Allergy Relief, 2 Bottles: 45ct. & 60ct. Claritin® 10 mg, 105 Tablets $6 OFF

Loratidine 10 mg, Non-Drowsy*, 24 Hour Allergy Relief, 2 Bottles: 45ct. & 60ct.



Original Prescription Strength, Cetirizine HCI/Antihistamine 10mg. Zyrtec Allergy 10mg, 100 Tablets $6 OFF

Original Prescription Strength, Cetirizine HCI/Antihistamine 10mg.


Compare to Claritin-D® Active Ingredients, Loratadine 10 mg. and Pseudoephedrine Sulfate 240 mg. Kirkland Signature™ Allerclear-D 24 Hour, 15 Extended Release Tablets

Compare to Claritin-D® Active Ingredients, Loratadine 10 mg. and Pseudoephedrine Sulfate 240 mg.


Maximum Strength 120 mg., for Sinus Pressure + Congestion, Sudafed® 12 Hour, 30 Coated Caplets

Maximum Strength 120 mg., for Sinus Pressure + Congestion,


Loratadine 5 mg/5 ml, Non-Drowsy, 24 Hour Allergy Relief, 2 Bottles, 4 Ounces Each, Ages 2 and Up.<br/> Children's Claritin® Grape Syrup, 8 Ounces $6 OFF 5.0(9)

Loratadine 5 mg/5 ml, Non-Drowsy, 24 Hour Allergy Relief, 2 Bottles, 4 Ounces Each, Ages 2 and Up.



Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg. Zyrtec-D® 12 Hour, 24 Tablets

Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg.


Nasal Decongestant & Antihistamine, Extended Release Claritin-D® 12 or 24 Hour 4.7857(28)

Nasal Decongestant & Antihistamine, Extended Release


Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.<br/> Kirkland Signature™ Allergy Medicine 25 mg., 600 MINITABS

Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.